Search Results for Switched from levothyroxine round tablets (50mcg) to levothyroxine oblong tablets (50 mcg) now feel sick dizzy and just awful why? Also, will it stop? Have only been taking them for 3 days now.
Your pharmacy probably just changed the manufacturer from which they buy their generic levo. The different manufacturers use different fillers in their tablets (the active ingredients in all are the same), and sometimes people react to those.
One argument for taking a brand name rather than generic is that the manufacturer will always be the same. This keeps what you are taking more constant.
Try calling your pharmacy to see if they have any of the old meds left. If not, find out who the manufactuerer is and see if another pharmacy in your area has it.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.